# SDR TWAA9800602

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tanks
- Condition: Overfilled
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MCI - FLT 425 -  DURING CRUISE, FUEL STARTED LEAKING OUT OF THE AFT LEFT WING.  FOUND BOTH MAIN TANKS OVER FUELED, 9800 LBS IN BOTH TANKS.  TRANSFERRED FUEL TO CENTER TANK.  (M)
